# SDR GLBA20110527F

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 30,470 hours, 37,403 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SUP" - SIG EVENT - PILOT REPORTED THAT UPON APPROACH, PLACED GEAR HANDLE IN THE DOWN POSITION, IN TRANSIT LIGHT CAME ON AND EXTINGUISHED QUICKER THAN NORMAL, DID NOT GET ANY INDICATION FROM ANNUNCIATOR, COMPLETED QRH.  MX REPLACED THE HYD POWER PACK, OPS CK GOOD.
